Economics at your fingertips  

The Egalitarian Shapley value: a generalization based on coalition sizes

Dhrubajit Choudhury (), Surajit Borkotokey (), Rajnish Kumar () and Sudipta Sarangi ()
Additional contact information
Dhrubajit Choudhury: Dibrugarh University
Rajnish Kumar: Queen’s University Belfast

Annals of Operations Research, 2021, vol. 301, issue 1, No 5, 55-63

Abstract: Abstract In designing solution concepts for cooperative games with transferable utilities, consolidation of marginalism and egalitarianism has been widely studied. The $$\alpha $$ α -Egalitarian Shapley value is one such solution that combines the Shapley value and the Equal Division rule, the two most popular extreme instances of marginalism and egalitarianism respectively. This value gives the planner the flexibility to choose the level of marginality for the players by varying the convexity parameter $$\alpha $$ α . In this paper, we define the Generalized Egalitarian Shapley value that gives the planner more flexibility in choosing the level of marginality based on the coalition size. We then provide two characterizations of the Generalized Egalitarian Shapley value.

Keywords: Shapley value; Equal division rule; Solidarity; Egalitarian Shapley value; 91A12 (search for similar items in EconPapers)
JEL-codes: C71 D60 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s10479-020-03675-9

Access Statistics for this article

Annals of Operations Research is currently edited by Endre Boros

More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2023-05-18
Handle: RePEc:spr:annopr:v:301:y:2021:i:1:d:10.1007_s10479-020-03675-9